# SDR SWAA2024120273198

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,056 hours, 28,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS FROM SEAT 12C TO 20C (4EA LIGHTS) DID NOT COME ON DURING TEST.<[01] 01 - REMOVED AND REPLACED BATTERY PACKS AT SEAT 7A AND 17A PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)] OPS CHECK GOOD.
